# SDR 99ZZZX2348

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14122
- Make and model: Cessna 206H
- Aircraft serial: 20608025
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: NAS428K412
- Condition: Loose
- Location: Lt Aileron
- Part time: 12 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, PILOT COULD NOT MOVE AILERONS TO LEFT.  UPON INVESTIGATION, FOUND LT AILERON UPSTOP BOLT BACKED OUT LEAVING ONLY A 4 DEGREE TRAVEL.  FOUND STOP NUT LOOSE, BUT HELD IN PLACE BY TORQUE PUTTY.   RE-ADJUSTED STOP TO OBTAIN PROPER TRAVEL PER SM AND CHECKED ALL OTHER STOP BOLTS.  FOUND SECOND JAM NUT ON LT BELLCRANK LOOSE AND UPSTOP ON RT BELLCRANK LOOSE.  RT DOWN WAS TIGHT.
